MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. ENDOSCOPE REPROCESSOR

AIZU OLYMPUS CO., LTD. ENDOSCOPE REPROCESSOR
Model Number OER-MINI
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.A field service engineer was dispatched to the site to investigate and it was found that the customer was loading the acecide incorrectly.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the endoscope reprocessor had failing test strips.There were no reports of patient harm or injury.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over (1) year since the subject device was manufactured.Based on the results of the investigation, olympus presume that since the user did not read instructions for use carefully, they had loaded disinfectant solution during wrong time.Therefore, the disinfectant solution was discharged, then concentration was determined by water that was supplied for disinfectant preparation, causing the suggested event.User can detect and prevent the suggested event in accordance with instructions for use below.7.7 replacing the disinfectant solution.¿discharging the disinfectant solution to the sink or floor drain.12.When setting up the disinfectant solution is performed after draining, perform the setting up as described in ¿setting up the disinfectant solution¿ on page 193.Setting up the disinfectant solution.Caution: make sure that the reprocessing basin is filled with water.If the disinfectant solution from the disinfectant bottle contact with the equipment directly, the equipment may be damaged.Olympus will continue to monitor field performance for this device.

Brand Name
ENDOSCOPE REPROCESSOR
Common Device Name
ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19519042
Report Number9610595-2024-11807
Device Sequence Number15556555
Product Code FEB
UDI-Device Identifier04953170331619
UDI-Public04953170331619
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K120357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOER-MINI
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown